BibTeX record journals/ai/Marques-SilvaJM17

download as .bib file

@article{DBLP:journals/ai/Marques-SilvaJM17,
  author    = {Jo{\~{a}}o Marques{-}Silva and
               Mikol{\'{a}}s Janota and
               Carlos Menc{\'{\i}}a},
  title     = {Minimal sets on propositional formulae. Problems and reductions},
  journal   = {Artif. Intell.},
  volume    = {252},
  pages     = {22--50},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.artint.2017.07.005},
  doi       = {10.1016/j.artint.2017.07.005},
  timestamp = {Mon, 24 Feb 2020 19:23:26 +0100},
  biburl    = {https://dblp.org/rec/journals/ai/Marques-SilvaJM17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics